# SDR ALG2003F00102

- Difficulty date: September 24, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Shorted
- Location: Fire Ext Sbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, SMELLED SMOKE AND SAW SMOKE FLOWING OUT OF OVERHEAD QUADRANT FRONT BY FIRE HANDLES.  EXECUTED TURN AROUND TO INTRACOASTAL AND SMOKE STOPPED.  FIRE EXTINGUISHER CIRCUIT BREAKERS POPPED.  RETURNED TO INTRACOASTAL, EVERYTHING ELSE NORMAL INDICATIONS.  MAINTENANCE FOUND SCREW CHAFED INTO THE WIRE IN THE FIRE EXTINGUISHER SWITCH BOX. REPLACED WIRE, REPOSITIONED WIRES AND SECURED.  OPS CHECKED OK. (K)
